# SDR UIEA2025021000130

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 107,863 hours, 18,574 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Nr 1 Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #1 ENG POWER FEEDER CABLE (W274) DAMAGE NEAR REFUELING STATION.( 1. IAW WDM 24-21-11 REV 68 AND SWPM 20-30-13 & 20-10-12 REV 87 REPAIRED #1 ENG POWER FEEDER (W274) NEAR REFUELING STATION. 2. IAW AMM 24-11-00-70J-001 REV. 112 PERFORMED GENERATOR DRIVE SYSTEM OPERATIONAL TEST AND THE RESULT WAS SATISFACTORY. )
